# SDR USAA2014040700006

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 42,565 hours, 24,386 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Dislodged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A 1R DOOR RED PRESS & A DOOR DISARMED WARNING IN FLIGHT.  FOUND 1R SLIDE ARMING LEVER FAILING TO ENGAGE FULLY DUE TO DISLODGED LINING PANEL INTERFERENCE.  CORRECTED LINING INSTALLATION IAW 25-23-46-400-001-A.  ADJUSTED 1R SLIDE ARM PROX SENSOR 4WN2 IAW 52-71-00-820-002-A.  SATISFACTORY ESCAPE SLIDE RELEASE SYS OPERATIONAL TEST PERFORMED IAW 52-73-00-710-001-A.  TROUBLE SHOT ABNORMAL CABIN PRESS WARNING ILLUMINATION IAW 52-72-00-810-801-A.  REPLACED DISCREPANT ENG NR 2 LOW OIL PRESS RELAY 3EN2 IAW ESPM 20-46-50.  CABIN PRESS WARNING SYS CHECKED SATISFACTORY IAW 52-73-00-710-004-A.  NOSE WHEEL STEERING OPERATION CHECKED SATISFACTORY IAW 32-51-00-720-003-A.
